Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 511, NWS Norman, OK

May 27, 2008Hardeman County, Texas

NWS Norman, OK issued this severe thunderstorm warning at May 27, 2008, 3:07 PM CDT for Hardeman County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2008, 3:07 PM CDT (20:07 UTC)
Expired
May 27, 2008, 3:45 PM CDT
In force
38 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Hardeman County, TX

The radar

The Altus AFB radar (KFDR), 66 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:34 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2008-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2008-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2654 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 272007
SVROUN
TXC197-272045-
/O.NEW.KOUN.SV.W.0511.080527T2007Z-080527T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
307 PM CDT TUE MAY 27 2008

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HARDEMAN COUNTY IN NORTHERN TEXAS...

* UNTIL 345 PM CDT

* AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 7 MILES WEST OF MEDICINE MOUND...MOVING        
  NORTHEAST AT 13 MPH. HAIL UP TO THE SIZE OF NICKELS AND WINDS OF   
  60 MPH ARE LIKELY.

* LOCATIONS IN THE WARNING INCLUDE MEDICINE MOUND AND QUANAH.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3437 9967 3422 9948 3411 9976 3419 9984
TIME...MOT...LOC 2007Z 233DEG 12KT 3421 9970

$$

30
1 follow-up statement
000 
WWUS54 KOUN 272030
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
330 PM CDT TUE MAY 27 2008

TXC197-272045-
/O.CON.KOUN.SV.W.0511.000000T0000Z-080527T2045Z/
HARDEMAN TX-
330 PM CDT TUE MAY 27 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR CENTRAL HARDEMAN COUNTY...

AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM 6 MILES NORTHWEST OF MEDICINE MOUND...MOVING
NORTHEAST AT 14 MPH.

* LOCATIONS IN THE WARNING INCLUDE MEDICINE MOUND AND QUANAH.

HAIL UP TO THE SIZE OF NICKELS AND WINDS OF 60 MPH ARE LIKELY.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3437 9967 3428 9956 3423 9950 3422 9949
      3421 9949 3413 9974 3420 9983
TIME...MOT...LOC 2030Z 233DEG 12KT 3423 9967

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 11:55 AM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, May 27, 11:55 AM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT TUE MAY 27 2008

.UPDATE...
WE ARE GOING TO GO AHEAD WITH A FLOOD WATCH FOR MUCH OF THE SOUTHERN
HALF OF OKLAHOMA FOR TONIGHT. WITH WHAT OCCURRED EARLIER TODAY AND
THE EXPECTED PRECIP IN THIS AREA LATER THIS EVENIN AND OVERNIGHT
WILL NOT TAKE MUCH TO CAUSE SOME PROBLEMS IN THIS AREA. WATCH OUT
SOON.

30

------------------------------------------------
1049 AM CDT TUE MAY 27 2008

.UPDATE...
AREA OF SHWRS/TSTMS CONTINUES IN SE PORTIONS OF FA WITH SCATTERED
STORMS ACROSS PARTS OF CENTRAL OK. ADDITIONAL THUNDERSTORMS WILL
BE POSSIBLE NEAR THE COLD FRONT THAT WILL MOVE ACROSS PARTS OF THE
AREA TODAY. AN OUTFLOW BOUNDARY ACROSS PARTS OF SOUTHWEST OK AND
WESTERN NORTH TEXAS MAY ALSO BE A FOCUS FOR DEVELOPMENT.
INSTABILITY WILL INCREASE THIS AFTERNOON WITH SEVERE STORMS
POSSIBLE. WIND SHEAR WILL BE LESS FAVORABLE TODAY IN MOST AREAS
FOR TORNADOES. HOWEVER... LOW LVL SHEAR MAY BE ENHANCED NEAR THE
FRONT AND OUTFLOW BOUNDARY SO AN ISOLATED TORNADO MAY BE POSSIBLE
WITH STORMS IN THIS AREA. HAVE ADJUSTED POPS TO SHOW CURRENT
TRENDS. HIGHS HAVE BEEN LOWERED IN NORTHWEST PARTS OF THE FA WHERE
CLOUD COVER AND COLD FRONT PASSAGE SHOULD HOLD TEMPS DOWN. ALSO
LOWERED TEMPS IN SE PORTIONS OF FA WHERE RAIN AND CLOUD COVER WILL
ALSO SLOW DOWN WARM-UP. ADJUSTED HOURLY GRIDS TO SHOW CURRENT
TRENDS. WILL SEND UPDATES SHORTLY.

MAXWELL
&&

.PREV DISCUSSION... /ISSUED 340 AM CDT TUE MAY 27 2008/

DISCUSSION...
SMALL MCS IS MOVING TO THE EAST/SOUTHEAST THIS MORNING AROUND 35
KNOTS. WILL CONTINUE TO SEE ISOLATED LOW END SEVERE WIND THREAT
FOR NEXT ONE TO TWO HOURS. A COLD FRONT WILL PUSH INTO NORTHWEST
OKLAHOMA DURING THE MORNING AND EARLY AFTERNOON. STORMS WILL
LIKELY DEVELOP ALONG THE COLD FRONT THIS AFTERNOON AND EVENING AND
MAYBE ALONG AN OUTFLOW BOUNDARY ACROSS SOUTHERN OKLAHOMA. MODERATE
TO STRONG INSTABILITY WILL BE IN PLACE AHEAD OF THE FRONT...BUT
MID LEVEL WINDS ARE NOT FORECAST TO BE PARTICULARLY STRONG.
APPEARS THAT VERY LARGE HAIL AND DAMAGING WINDS GUSTS WILL BE THE
MAIN THREAT WITH SOME CONCERNS FOR EXCESSIVE RAINFALL.

AFTER TODAY AND TONIGHT UPPER RIDGE WILL TRY AND BUILD OVER THE AREA
WHICH WILL RESULT IN MAINLY DRY...HOT AND HUMID WEATHER FOR LATE
MAY. BY THIS WEEKEND THE RIDGE MAY WEAKEN ENOUGH FOR ANOTHER FRONT
TO MOVE INTO THE AREA...BUT THE STRONGER WESTERLIES WILL REMAIN NORTH
OF THE FA.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  86  63  78  65 /  50  50  10  10
HOBART OK         94  61  81  64 /  30  50  10  10
WICHITA FALLS TX  94  67  85  67 /  30  50  10  10
GAGE OK           78  52  78  62 /  20  20  10  10
PONCA CITY OK     83  57  74  66 /  30  40  10  10
DURANT OK         84  71  86  68 /  60  50  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/30
Hazardous weather outlook, May 27, 11:58 AM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1158 AM CDT TUE MAY 27 2008

OKZ004>048-050>052-TXZ083>090-281200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1158 AM CDT TUE MAY 27 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS PARTS OF WESTERN
OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS SOUTHWEST OF A LINE FROM ARNETT... TO
WATONGA... TO DUNCAN AND WAURIKA OKLAHOMA. THIS ALSO INCLUDES ALL OF
WESTERN NORTH TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE AFTER 2 PM INTO
TONIGHT.

IMPACTS...
LARGE HAIL TO THE SIZE OF GOLFBALLS... STRONG WINDS TO 65 MPH... AND
LOCALLY HEAVY RAINS WILL BE THE MAIN SEVERE WEATHER CONCERNS.
HOWEVER... AN ISOLATED TORNADO CANNOT BE RULED OUT THIS AFTERNOON
AND EVENING. LOCALLY HEAVY RAINFALL WHICH MAY CAUSE FLOODING WILL
ALSO BE POSSIBLE.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN ON SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND TONIGHT.

DISCUSSION...
ONGOING THUNDERSTORMS ACROSS PARTS OF CENTRAL AND SOUTHEAST OKLAHOMA
WILL CONTINUE EARLY THIS AFTERNOON. MEANWHILE... A COLD FRONT
LOCATED OVER THE OKLAHOMA AND TEXAS PANHANDLES WILL MOVE INTO PARTS
OF WESTERN OKLAHOMA THIS AFTERNOON AND CONTINUE TO MOVE ACROSS THE
AREA TONIGHT. THE MORNING STORMS HAVE ALSO GENERATED AN OUTFLOW
BOUNDARY THAT WILL EXTEND FROM THE COLD FRONT SOUTHEASTWARD ACROSS
SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. SCATTERED THUNDERSTORMS
ARE EXPECTED TO DEVELOP ALONG THE FRONT DURING THE AFTERNOON HOURS.
IF THE OUTFLOW BOUNDARY CAN MAINTAIN ITSELF THIS AFTERNOON... IT
COULD ALSO BE A FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT. THE
AIRMASS TO THE SOUTH OF THE OUTFLOW BOUNDARY IS EXPECTED TO BECOME
VERY UNSTABLE THIS AFTERNOON ACROSS PARTS OF SOUTHWEST OKLAHOMA AND
NORTH TEXAS. SOME OF THE STORMS MAY BECOME SEVERE DESPITE RATHER
MODEST WIND SHEAR. THE PRIMARY SEVERE WEATHER THREATS ARE EXPECTED
TO BE LARGE HAIL AND DAMAGING WINDS. HOWEVER... ISOLATED TORNADOES
COULD STILL BE A THREAT THIS AFTERNOON AND EVENING... IF THE
REMNANTS OF THE OUTFLOW BOUNDARY AND THE COLD FRONT CAN FAVORABLY
MODIFY THE LOW LEVEL WINDS IN THE AREA AND THE INSTABILITIES REACH
VERY HIGH VALUES.

THE THUNDERSTORM ACTIVITY IS EXPECTED TO ADVANCE TO THE SOUTHEAST AS
THE COLD FRONT MOVES ACROSS THE AREA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 28.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE TONIGHT. THE HEAVY RAIN
MAY LEAD TO FLOODING IN SOME LOCATIONS. PLEASE REFER TO THE FLOOD
WATCH FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
A FEW THUNDERSTORMS MAY BE CONTINUING IN SOUTHEAST OKLAHOMA ON
WEDNESDAY. THERE WILL ALSO BE A SLIGHT CHANCE OF STORMS IN NORTHERN
OKLAHOMA SUNDAY NIGHT.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.

MAXWELL

In the hours before

Special weather statement, May 27, 9:13 AM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
913 AM CDT TUE MAY 27 2008

OKZ028>030-040>042-271445-
POTTAWATOMIE OK-CLEVELAND OK-MCCLAIN OK-MURRAY OK-GARVIN OK-
PONTOTOC OK-
913 AM CDT TUE MAY 27 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...GARVIN...
MCCLAIN...MURRAY...PONTOTOC AND POTTAWATOMIE COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM NEAR NORMAN TO 8
MILES EAST OF DAVIS AT 913 AM CDT...MOVING EAST SOUTHEAST AT 19 MPH.
SMALL HAIL... FREQUENT LIGHTNING AND VERY HEAVY RAIN RESTRICTING
VISIBILITIES WILL BE LIKELY WITH THIS LINE OF STORMS.

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

30
Local storm report, May 27, 12:03 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1203 PM CDT TUE MAY 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     HAIL             WILSON                  34.16N 97.43W
05/27/2008  E0.88 INCH       CARTER             OK   FIRE DEPT/RESCUE

0720 AM     HAIL             1 S WILSON              34.14N 97.43W
05/27/2008  E1.00 INCH       CARTER             OK   EMERGENCY MNGR

            TIME ESTIMATED.

&&

TAYLOR
Local storm report, May 27, 12:22 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1222 PM CDT TUE MAY 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             2 SW TANGIER            36.40N 99.56W
05/26/2008  E0.88 INCH       WOODWARD           OK   EMERGENCY MNGR

0430 PM     HAIL             11 SW SHARON            36.16N 99.48W
05/26/2008  E1.75 INCH       WOODWARD           OK   EMERGENCY MNGR

            VIA WOODWARD COUNTY EM

0517 PM     HAIL             4 WNW MEDFORD           36.83N 97.80W
05/26/2008  E1.00 INCH       GRANT              OK   PUBLIC

0517 PM     HAIL             WNW MEDFORD             36.81N 97.73W
05/26/2008  E1.00 INCH       GRANT              OK   PUBLIC

0635 PM     NON-TSTM WND GST 6 SE MUTUAL             36.17N 99.09W
05/26/2008  M59.00 MPH       WOODWARD           OK   MESONET

            HEAT BIRST

0637 PM     NON-TSTM WND DMG SEILING                 36.15N 98.92W
05/26/2008                   DEWEY              OK   EMERGENCY MNGR

            POWER LINES DOWN

0638 PM     TSTM WND GST     VICI                    36.15N 99.30W
05/26/2008  E60.00 MPH       DEWEY              OK   EMERGENCY MNGR

0640 PM     FLASH FLOOD      BRAMAN                  36.92N 97.33W
05/26/2008                   KAY                OK   EMERGENCY MNGR

            WATER OVER THE ROAD ON BRAMAN RD.

0640 PM     TSTM WND GST     BRAMAN                  36.92N 97.33W
05/26/2008  E80.00 MPH       KAY                OK   EMERGENCY MNGR

0722 PM     HAIL             2 W VINSON              34.90N 99.91W
05/26/2008  E2.50 INCH       HARMON             OK   TRAINED SPOTTER

0730 PM     HAIL             NEWKIRK                 36.88N 97.06W
05/26/2008  E0.88 INCH       KAY                OK   CO-OP OBSERVER

            DIME TO NICKEL HAIL

0737 PM     HAIL             PONCA CITY              36.70N 97.08W
05/26/2008  E1.00 INCH       KAY                OK   EMERGENCY MNGR

0912 PM     HAIL             10 NE VINSON            35.00N 99.75W
05/26/2008  E0.88 INCH       GREER              OK   AMATEUR RADIO

0919 PM     TSTM WND DMG     VANCE AIR FORCE BASE    36.34N 97.90W
05/26/2008                   GARFIELD           OK   BROADCAST MEDIA

            2 PWR POLES AND PRW LINES DOWN

0919 PM     HAIL             ENID                    36.40N 97.88W
05/26/2008  E1.00 INCH       GARFIELD           OK   PUBLIC

            DOWNTOWN

0919 PM     HAIL             ENID                    36.40N 97.88W
05/26/2008  E0.88 INCH       GARFIELD           OK   EMERGENCY MNGR

            WEST SIDE OF ENID

0945 PM     HAIL             3 W REED                34.90N 99.73W
05/26/2008  E1.00 INCH       HARMON             OK   EMERGENCY MNGR

1027 PM     HAIL             MANGUM                  34.88N 99.50W
05/26/2008  E0.88 INCH       GREER              OK   AMATEUR RADIO

1029 PM     HAIL             1 N MANGUM              34.89N 99.50W
05/26/2008  E1.00 INCH       GREER              OK   AMATEUR RADIO

1049 PM     HAIL             2 N GRANITE             34.99N 99.38W
05/26/2008  E1.00 INCH       GREER              OK   BROADCAST MEDIA

            VIA KSWO-TV

1052 PM     HAIL             2 N GRANITE             34.99N 99.38W
05/26/2008  E1.50 INCH       GREER              OK   BROADCAST MEDIA

            VIA KSWO-TV

1135 PM     HAIL             11 SSE CHEYENNE         35.46N 99.60W
05/26/2008  E4.25 INCH       ROGER MILLS        OK   BROADCAST MEDIA

            BASEBALL TO SOFTBALL HAIL. VIA KWTV-9

1147 PM     HAIL             1 N COLONY              35.36N 98.67W
05/26/2008  E1.00 INCH       WASHITA            OK   AMATEUR RADIO

1147 PM     HAIL             1 N COLONY              35.36N 98.67W
05/26/2008  E1.00 INCH       WASHITA            OK   AMATEUR RADIO

1149 PM     HAIL             4 N COLONY              35.41N 98.67W
05/26/2008  E1.75 INCH       WASHITA            OK   AMATEUR RADIO

0152 AM     TSTM WND GST     OKLAHOMA CITY           35.47N 97.51W
05/27/2008  E59.00 MPH       OKLAHOMA           OK   TRAINED SPOTTER

            BRITTON AND HEFNER PARKWAY,

0205 AM     TSTM WND GST     OKLAHOMA CITY           35.73N 97.98W
05/27/2008  E60.00 MPH       CANADIAN           OK   AMATEUR RADIO

            WATERLOO AND MCARTHUR

0214 AM     TSTM WND DMG     OKLAHOMA CITY           35.47N 97.51W
05/27/2008                   OKLAHOMA           OK   EMERGENCY MNGR

            5-8 TREES IN ROADWAY NW 234TH AND MERIDIAN UP TO WATERLOO
            RD.

0332 AM     HAIL             CHICKASHA               35.04N 97.95W
05/27/2008  M0.88 INCH       GRADY              OK   TRAINED SPOTTER

&&

TAYLOR
Special weather statement, May 27, 2:28 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
228 PM CDT TUE MAY 27 2008

OKZ037-271945-
TILLMAN OK-
228 PM CDT TUE MAY 27 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR TILLMAN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER DAVIDSON AT 228 PM CDT...
MOVING NORTHEAST AT 15 MPH.

SMALL HAIL AND WINDS AROUND 40 MPH ARE POSSIBLE.

PEOPLE IN TILLMAN COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

30
Special weather statement, May 27, 2:47 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
247 PM CDT TUE MAY 27 2008

TXZ083-272000-
HARDEMAN TX-
247 PM CDT TUE MAY 27 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARDEMAN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER COPPERS BREAK STATE PARK AT
247 PM CDT...MOVING NORTHEAST AT 16 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN HARDEMAN COUNTY...INCLUDING THE CITY OF QUANAH...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.

30
Special weather statement, May 27, 3:02 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
302 PM CDT TUE MAY 27 2008

TXZ083-272015-
HARDEMAN TX-
302 PM CDT TUE MAY 27 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARDEMAN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF COPPERS BREAK
STATE PARK AT 302 PM CDT...MOVING NORTHEAST AT 10 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN HARDEMAN COUNTY...INCLUDING THE CITY OF QUANAH...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 12:04 PM CDTFlood WatchOUNArcher, Baylor, Clay, Foard, Hardeman, Knox and 2 more10 hr
May 27, 4:28 PM CDTSevere Thunderstorm WarningOUNFoard47 min
May 27, 4:53 PM CDTFlash Flood WarningOUNFoard, Knox2 hr
May 27, 5:09 PM CDTSevere Thunderstorm WarningOUNHardeman, Wilbarger51 min
May 27, 5:14 PM CDTSevere Thunderstorm WarningOUNFoard61 min
May 27, 6:09 PM CDTSevere Thunderstorm WarningOUNHardeman31 min
May 27, 6:16 PM CDTSevere Thunderstorm WarningOUNFoard, Knox59 min
May 27, 6:24 PM CDTSevere Thunderstorm WarningOUNWilbarger66 min

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.